# SDR C1HA200186003

- Difficulty date: March 31, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- System (JASC): 3242 · Brake
- Part: Control Unit
- Condition: Leaking
- Location: Brake Assy
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST BOTH B-SYSTEM HYDRAULIC PUMPS, LOW PRESS LIGHTS CAME ON IN FLT.  AT FL260 B-QUANTITY NORMAL LOSS OF A-QUANTITY.  FLIGHT DIVERTED.  AUTOBRAKE CONTROL MODULE DISCOVERED LEAKING AT PLUG ON AFT I/B SIDE OF AUTOBRAKE CTRL MODULE.  RE-SEALED MODULE.  REMOVED AND REPLACED B-PUMPS, REMOVED AND REPLACED FILTERS LEAK AND OPS CHECKS GOOD.
